Preprints:


  • Homology of tropical fans (avec M. Piquerez)     pdf

  • Voronoi tilings, toric arrangements, and degenerations of line bundles III (avec E. Esteves)     pdf

  • Voronoi tilings, toric arrangements, and degenerations of line bundles II (avec E. Esteves)     pdf

  • Voronoi tilings, toric arrangements and degenerations of line bundles I (avec E. Esteves)      pdf

  • Tropical Clemens-Schmid sequence and existence of tropical cycles with a given cohomology class (avec M. Piquerez)     pdf

  • Hodge theory for tropical varieties (avec M. Piquerez)     pdf

  • Moduli of hybrid curves and variations of canonical measures (avec N. Nicolussi)     pdf

  • Logarithmic tree factorials      pdf

  • The combinatorial Chow ring of products of graphs      pdf

  • Equidistribution of Weierstrass points on curves over non-archimedean fields       pdf

  • Geometry of graphs and applications in arithmetic and algebraic geometry (Notes de survol)       pdf

  • Lattice of Integer Flows and Poset of Strongly Connected Orientations       pdf


    Publications:


  • The exchange graph and variations of the ratio of the two Symanzik polynomials
       Annales de l'Institut Henri Poincaré D, Volume 6, Issue 2 (2019), 155-197. pdf

  • Feynman amplitudes and limits of heights (avec S. Bloch, J. Burgos Gil et J. Fresán)
       Izvestiya: Mathematics 80 (2016), no. 5, 813-848, volume spécial en honneur de J-P. Serre. pdf

  • A transfer principle and applications to eigenvalue estimates for graphs (avec D. Cohen-Steiner)
       Commentarii Mathematici Helvetici 93 (2018), 203-223. pdf

  • Explosion and linear transit times in infinite trees (avec L. Devroye, S. Griffiths et N. Olver)
       Probability Theory and Related Fields 167 (2017), no.1, 325-347. pdf

  • A spectral lower bound for the divisorial gonality of metric graphs (avec J. Kool)
       International Mathematics Research Notices 8 (2016), 2423-2450. pdf

  • Lifting harmonic morphisms II: tropical curves and metrized complexes (avec M. Baker, E. Brugallé et J. Rabinoff)
       Algebra and Number Theory 9 (2015), no.2, 267-315. pdf

  • Lifting harmonic morphisms I: metrized complexes and Berkovich skeleta (avec M. Baker, E. Brugallé et J. Rabinoff)
       Research in the Mathematical Sciences 2:7 (2015), 67 p. pdf

  • Linear series on metrized complexes of algebraic curves (avec M. Baker)
       Mathematische Annalen 362 (2015), 55-106. pdf

  • Riemann-Roch theory for weighted graphs and tropical curves (avec L. Caporaso)
       Advances in Mathematics 240 (2013), 1-23. pdf

  • Explosions in Heavy-Tailed Branching Random Walks (avec L. Devroye, S. Griffiths et N. Olver)
       Annals of Probability 41 (2013), no. 3B, 1864-1899. pdf

  • Reduced Divisors and Embeddings of Tropical Curves
       Transactions of the American Mathematical Society 365 (2013), no. 9, 4851-4880. pdf

  • Non-Deterministic Graph Searching in Trees (avec D. Coudert et N. Nisse)
       Theoretical Computer Science 580 (2015), 101-121. pdf

  • Geometric Tomography with Topological Guarantees (avec J-D. Boissonnat et P. Memari)
       Discrete and Computational Geometry 50 (2013), no. 4, 821-856. pdf

  • A Unified Approach to Distance-Two Colouring of Graphs on Surfaces (avec L. Esperet et J. van den Heuvel)
       Combinatorica 33 (2013), Issue 3, 253-296. pdf

  • Counting Subgraphs via Homomorphisms (avec F. Fomin et S. Saurabh)
       SIAM Journal on Discrete Mathematics 26 (2012), 695-717. pdf

  • Subgraphs of Weakly Quasi-Random Oriented Graphs (avec S. Griffiths et F. Huc)
       SIAM Journal on Discrete Mathematics 25 (2011), 234-259. pdf

  • Riemann-Roch for Sub-lattices of the Root Lattice An (avec M. Manjunath)
       Electronic Journal of Combinatorics 17 (2010), Research Paper 124, 50p. pdf

  • WDM and Directed Star Arboricity (avec F. Huc, F. Havet et S. Thomassé)
       Combinatorics, Probability and Computing 19 (2010), 161-182. pdf

  • List Colouring Constants of Triangle Free Graphs (avec B. Reed)
       Electronic notes in discrete mathematics 30 (2008), 135-140. pdf

  • Submodular Partition Functions (avec F. Mazoit, N. Nisse et S. Thomassé)
       Discrete Mathematics 309 (2009), 6001-6008. pdf

  • On the Pathwidth of Planar Graphs (avec F. Huc et S. Pérennes)    
       SIAM Journal on Discrete Mathematics 23 (2009), 1311-1316. pdf

  • Minimal Selectors and Fault Tolerant Networks (avec F. Giroire, F. Huc et S. Pérennes)
       Networks 55 (2010), 326-340. pdf

  • Guarding Art Galleries: The Extra Cost for Sculptures is Linear (avec L. Addario-Berry, J.S. Sereni et S. Thomassé)
       LNCS 5124, 41--52. pdf

  • Parametrized Complexity of the Smallest Degree Constrained Subgraph Problem (avec I. Sau et S. Saurabh)
       Journal of Discrete Algorithms 10 (2012), 70-83. pdf

  • Implicit Branching and Parameterized Partial Cover Problems (avec F. Fomin et S. Saurabh)
       Journal of Computer and System Sciences 77 (2011), 1159-1171. pdf

  • Hardness and Approximation of Traffic Grooming (avec I. Sau et S. Pérennes)
       Theoretical Computer Science 410 (2009), 3751-3760. pdf

  • On the approximability of some degree-constrained subgraph problems (avec D. Peleg, S. Pérennes, I. Sau et S. Saurabh)
       Discrete Applied Mathematics 160 (2012), 1661-1679. pdf